# SDR ABXA050355

- Difficulty date: October 25, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Sta 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE CRACKED AT STA 440, LONGERON 31 RIGHT (REF. NRC HY-275). REMOVED AREA STRUCTURE FOR ACCESS, REMOVED DAMAGED AREA OF FORMER SECTION/SHEAR TIE, LONGERON 30 RIGHT AND LONGERON 31 RIGHT, STA 440.  FABRICATED REPAIR PARTS: 1 FORMER SECTION FROM 0.071" 2024-T3 AND 1 SPLICE DOUBLER FROM 0.071" 2024-T3.  BOTH PO NR 1122792. FIT, TREATED, AND PRIMED PARTS.  INSTALLED REPAIR PARTS.  REINSTALLED STRUCTURE REMOVED FOR ACCESS REF DC8 SRM 53-2-0, FIG 2B.
